ITEM METADATA RECORD
Title: Stability of large two-dimensional gas bubbles
Authors: Berghmans, Jan #
Issue Date: 1974
Publisher: Pergamon-Elsevier Science LTD
Series Title: Chemical Engineering Science vol:29 pages:1645-1650
ISSN: 0009-2509
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Applied Mechanics and Energy Conversion Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science